# SDR HEEA967083

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: KCA0113W
- Condition: Error
- Location: Cockpit Stdby
- Part time: 1,667 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS READS 20 DEGREES OFF AND UNABLE TO ADJUST OUT.
